# SDR AALA20140611010

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 72,768 hours, 38,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: EDK27429
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATIONS FROM 1446 TO 1451 CRACKED.  INSTALLED DOUBLER IAW SRM 51-70-5.
